# SDR 07FDEA00206

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 16,531 hours, 8,873 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 75 KNOTS, THE NR 2 ENG REV PRESSURE LIGHT CAME ON.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A CATEGORY: C EXPIRATION: 10FEB07 "MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR  2) NR 2 THRUST REVERSER, INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION."  REMOVED AND REPLACED NR 2 RT REVERSER CTR DRIVE UNIT IN REFERENCE TO A300-600 M/M 78-31-01-4-05.OP CHECKED GOOD.
